ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

2-groups with given properties of finite subgroups

Lytkina D. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
A local finiteness is proved of 2-groups, all of whosefinite subgroups (a) are nilpotent of class 2 or (b) belong to a variety defined by the law \([x,y]^2=1\). Besides, it is proved thatthe order of the derived subgroup of a 2-group \(G\) is at most 2 ifthe order of every conjugacy class of every finite subgroup of \(G\)
is at most 2.
Keywords: periodic group, nilpotency, local finiteness.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт